Closure properties and complexity of rational sets of regular languages (bibtex)
by Andreas Holzer, Christian Schallhart, Michael Tautschnig, Helmut Veith
Reference:
Closure properties and complexity of rational sets of regular languagesAndreas Holzer, Christian Schallhart, Michael Tautschnig, Helmut VeithTheor. Comput. Sci., volume 605, pages 62-79, 2015.
Bibtex Entry:
@article{DBLP:journals/tcs/HolzerSTV15,
  author    = {Andreas Holzer and
               Christian Schallhart and
               Michael Tautschnig and
               Helmut Veith},
  title     = {Closure properties and complexity of rational sets of regular languages},
  journal   = {Theor. Comput. Sci.},
  volume    = {605},
  pages     = {62--79},
  year      = {2015},
  url       = {http://dx.doi.org/10.1016/j.tcs.2015.08.035},
  doi       = {10.1016/j.tcs.2015.08.035}
}
Powered by bibtexbrowser